# SDR SWAA2012042603422

- Difficulty date: April 25, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 76,607 hours, 67,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD EMERGENCY EXIT LIGHT INOP.  RELAMPED IAW M/M.
